# SDR C2XA09IA010

- Difficulty date: January 1, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 22,406 hours, 16,676 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: C211AB0906CC
- Condition: Dirty
- Location: Nlg Ww
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL THE CREW REPORTED RELAYS CLICKING, AND AFTER TAKEOFF CLICKED AGAIN VERY LOUD AND A JOLT WAS FELT THROUGH THE YOLK AND RUDDER PEDALS.  AT 12000 FT, THE LOUD CLICKING OCCURRED SEVERAL TIMES AND RECEIVED EMERG LIGHTS NOT ARMED AND ELEC EMERG ABNORMAL MSGS APPEARED ON EICAS AND THEN WENT AWAY.  THE ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  MX INSPECTED THE ACFT AND CLEANED THE NLG UPLOCK BOX PROX SWITCH CONNECTOR, OPS CHECKED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
